GENERALIZATION OF INCLUSION PROBABILITIES IN RANKED SET SAMPLING


GÖKPINAR F. , ÖZDEMİR Y. A.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, cilt.39, sa.1, ss.89-95, 2010 (SCI İndekslerine Giren Dergi) identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 39 Konu: 1
  • Basım Tarihi: 2010
  • Dergi Adı: HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Sayfa Sayıları: ss.89-95

Özet

In a finite population setting, Ozdemir and Gokpinar (A Generalized formula for inclusion probabilities in ranked set sampling, Hacettepe J. Math. Stat 36(1), 89-99, 2007) obtained a generalized formula for inclusion probabilities in Ranked Set Sampling for all set sizes when the cycle size is 1. This paper extends the generalized formula for inclusion probabilities to all set and cycle sizes. We also support this formula with a numerical example.